# SDR ASOA20140411079

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 583
- Aircraft time: 28,431 hours, 21,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Part number: 14534499001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON BOTTOM OF PAX DOOR IS OUT OF LIMITS. R & R PROFILE.
